# SDR ABXA9700127

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991150391
- Condition: Cracked
- Location: Bs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND FRAME STATION 69 CRACKED.  REPAIRED IAW SUPPLEMENTAL SRM DRAWING NR K05159.
